# SDR TSAA0732038

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,164 hours, 57,815 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 65C161772
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLIGHT 93 HNL-OGG, WHEN CREW SELECTED THE LANDING GEAR TO THE DOWN POSITION, THE LEFT MAIN GEAR DID NOT SHOW DOWN AND LOCKED.  CREW EXECUTED A LOW PASS SO THAT ATC COULD OBSERVE THE CONDITION OF THE LANDING GEAR.  INDICATION SHOWED DOWN AND LOCKED BEFORE LANDING.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR PRIMARY TARGET LOOSE AND ADJUSTED PER AMM 32-61-31.  AIRCRAFT WAS RETURNED TO SERVICE.
